Skip to content
My WebMD Sign In, Sign Up
Me too
avatar
Katgacia posted:
I am having the same abdominal cramping within an hour after my shots, that is lasting for 30 to 45 minutes (intense for ~25 minutes). I was almost to my monthly dosage shot when it happened. I felt it burn when it went in and within 4 hours my arm was bright red (about 6" diameter circle), when I woke up at 5am, it had grown past my elbow from the back of my arm to the top of my bicep. By 4:30pm, it was 2" from my wrist. Spoke to the office and they advised me to skip the next weekly shot and they would take my dosage down a couple notches. Went back two weeks later, not too much swelling or redness, but I got the severe cramps again within the hour that lasted for 45 minutes. Visiting the doctor next week to see what he thinks. So glad I found this site, thanks. kathy
Reply


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
49 of 142 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center